I've been battling a skin problem for over a year, I've seen a derm several times over the last year and even just went to a new one three days ago.
First visit to derm (9/2009) they said eczema and gave steroid treatment and vanos topical. Cleared up while on steroids but immediately came back once I stopped. Went back to derm 3 other times and got an antibiotic and foams (verdeso & olux-e). Nothing has worked.
Went to new derm last week and they said staph. They put me on dual antibiotics (rifampin & minocycline) for the next 10/14 days.
I've had three full days of these antibiotics and haven’t noticed any change. Thus; I'm losing hope that things will ever change. I go back in four days to follow-up. Only getting 2-4 hours of sleep per night (for the last 6-months) is really taking a toll and I can’t do it anymore.
I've attached a photo for viewing (have more if needed). Let me know your opinion and if my new derm is going in the right direction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.